Option pricing model based on a Markov-modulated diffusion with jumps

Nikita Ratanov

Resultado de la investigación: Contribución a RevistaArtículo

15 Citas (Scopus)
Idioma originalEnglish (US)
Páginas (desde-hasta)413 - 431
PublicaciónBrazilian Journal of Probability and Statistics
Volumen24
N.º2
EstadoPublished - 2010

Citar esto

@article{eaa75c4461714ace9654c7ea353fdbf5,
title = "Option pricing model based on a Markov-modulated diffusion with jumps",
author = "Nikita Ratanov",
year = "2010",
language = "English (US)",
volume = "24",
pages = "413 -- 431",
journal = "Brazilian Journal of Probability and Statistics",
issn = "0103-0752",
publisher = "Associacao Brasileira de Estatistica",
number = "2",

}

Option pricing model based on a Markov-modulated diffusion with jumps. / Ratanov, Nikita.

En: Brazilian Journal of Probability and Statistics, Vol. 24 , N.º 2, 2010, p. 413 - 431 .

Resultado de la investigación: Contribución a RevistaArtículo

TY - JOUR

T1 - Option pricing model based on a Markov-modulated diffusion with jumps

AU - Ratanov, Nikita

PY - 2010

Y1 - 2010

M3 - Article

VL - 24

SP - 413

EP - 431

JO - Brazilian Journal of Probability and Statistics

JF - Brazilian Journal of Probability and Statistics

SN - 0103-0752

IS - 2

ER -